The Open UniversitySkip to content
 

On the notions of symmetry and aperiodicity for Delone sets

Baake, Michael and Grimm, Uwe (2012). On the notions of symmetry and aperiodicity for Delone sets. Symmetry, 4(4) pp. 566–580.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (268Kb) | Preview
DOI (Digital Object Identifier) Link: http://doi.org/10.3390/sym4040566
Google Scholar: Look up in Google Scholar

Abstract

Non-periodic systems have become more important in recent years, both theoretically and practically. Their description via Delone sets requires the extension of many standard concepts of crystallography. Here, we summarise some useful notions of symmetry and aperiodicity, with special focus on the concept of the hull of a Delone set. Our aim is to contribute to a more systematic and consistent use of the different notions.

Item Type: Journal Article
Copyright Holders: 2012 The Authors
ISSN: 2073-8994
Extra Information: Special Issue Crystal Symmetry and Structure
Keywords: Delone sets; tilings; symmetry; aperiodicity
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 34641
Depositing User: Uwe Grimm
Date Deposited: 16 Oct 2012 12:48
Last Modified: 25 Feb 2016 06:33
URI: http://oro.open.ac.uk/id/eprint/34641
Share this page:

Altmetrics

Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk